# SDR COMA0160131

- Difficulty date: January 17, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 5,949 hours, 6,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Torn
- Location: Cargo Doorway
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD ATTACH FOR THE CARGO NET WAS TORN FROM THE CARGO DOORSILL.  TRIMMED THE TORN SILL TO A SMOOTH RADIUS AND FABRICATED A REPAIR DOUBLER AND INSTALLED DOUBLER IAW WVAC EO 601R-53-2142.
